# SDR SWIA2024080500022

- Difficulty date: May 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR WEB CRACKED IN RH FWD EQUIPMENT COMPARTMENT AT FS200.0 STR11 RH     (C-CHECK RO 7/24/2024)    REPAIRED DAMAGE AT RH FLOOR WEB FWD EQUIPMENT COMPARTMENT AT FS 200 STR 11 RH IAW CRJ700 AMM 20-70-00,  AMM 20-21-00 SRM51-26-01, SRM 51-41-02, SRM 51-42-06, REO 670-53-11-509 REV-E DATE 2018-02-08, REO 670-53-11-1970 REV--(P1) DATE 2024-06-06, REO 670-53-11-1970 REV--(P2) DATE 2024-06-12, REO 670-53-11-1970 REV--(P3) DATE 2024-06-20, REO 670-53-11-1970 REV--.
